# SDR 08FDEA00636

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501447
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM AT STA. 700, LBL 58 HAS CORROSION.  REMOVED CORROSION, AREA IS L=8", W=2", D=.035".  ORIGINAL MATERIAL THICKNESS, 0.140"   AFTER REWORK, 0.105', FOUND TO BE OUT OF SRM 53-00-51, FIG 101, DETAIL III LIMITS.  REMOVED DAMAGED AREA IAW SRM 53-00-51 REPAIR NR 3.  FABRICATED REPAIR PARTS ON MAE TRAVELERS T7/711676 (CHORD), T7/711674 (ANGLE NR 2), T7/714488 (STUB FRAME), T7/711675 (ANGLE NR 3), T7/711672 (STRAP NR 4), T7/711673 (STRAP NR 5) AND T7/714135 (DOUBLER).  INSTALLED REPAIR PARTS IAW SRM 53-00-51, REPAIR NR 3.
